# SDR 08FDEA01883

- Difficulty date: May 19, 2008
- Submitted: May 20, 2008
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310-324
- Aircraft serial: 638
- Aircraft time: 30,057 hours, 9,003 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A5726007320251
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TIP RIB WY 495 IS CRACKED.  REPLACED LEFT WING TIP RIB WY 495 IAW WORK INSTRUCTIONS FOUND IN EO 6-5710-7-5012 E OCN 01 PI.
